# SDR IPXA2025082501844

- Difficulty date: August 16, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,716 hours, 22,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW ENTRY DOORWAY LINING BUMPER WITH MISSING.  INSTALLED THE BUMPER IAW DWG 411T2036, SHEET 1, REV H & PSDL 411T2240, SHEET DL, REV A.
